# SDR CALA2024073002141

- Difficulty date: July 10, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,510 hours, 14,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T870317
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TAR 33 ACCOMPLISHMENT DRAFT RI 53-00-16938 REV A FIG.8, ITEM 15 - CUT STIFFENER AND INSTALL SPLICE BUT PRESSURE DECK O/B SIDE PREVIOUSLY DOUBLER REPAIRED INTERFRENCE NEW SPLICE INSTALL. TRANSFER REF. NON-ROUTINE HX NRC WO.3376315 CABIN STA 955 LBL 85.9 PRESSURE DECK STIFFENER RESTORATION EXISTING REPAIR INTERFERENCE LOCATION SPLICE REPAIRED AS PER ECRA 5340-02201 REV ORIG.
